PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 3 | 470-475
Tytuł artykułu

An additivity formula for the strict global dimension of C(Ω)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be a unital strict Banach algebra, and let K + be the one-point compactification of a discrete topological space K. Denote by the weak tensor product of the algebra A and C(K +), the algebra of continuous functions on K +. We prove that if K has sufficiently large cardinality (depending on A), then the strict global dimension is equal to .
Twórcy
Bibliografia
  • [1] Grothendieck A., Produits Tensoriels Topologiques et Espaces Nucléaires, Mem. Amer. Math. Soc., 16, American Mathematical Society, Providence, 1955
  • [2] Helemskii A.Ya., The Homology of Banach and Topological Algebras, Math. Appl. (Soviet Ser.), 41, Kluwer, Dordrecht, 1989 http://dx.doi.org/10.1007/978-94-009-2354-6[Crossref]
  • [3] Khelemskiĭ; A.Ya., Smallest values assumed by the global homological dimension of Banach function algebras, Amer. Math. Soc. Transl., 1984, 124, 75–96
  • [4] Krichevets A.N., On homological dimension of C(Ω), VINITI preprint #9012-B86, 1986 (in Russian)
  • [5] Kurmakaeva E.Sh., Homological Properties of Algebras of Continuous Functions, PhD thesis, Moscow State University, 1991 (in Russian)
  • [6] Kurmakaeva E.Sh., Dependence of strict homological dimension of C(Ω) on the topology of Ω, Math. Notes, 1994, 55(3–4), 289–293 http://dx.doi.org/10.1007/BF02110783[Crossref]
  • [7] MacLane S., Homology, Grundlehren Math. Wiss., 114, Springer, Berlin, 1963
  • [8] Phillips R.S., On linear transformations, Trans. Amer. Math. Soc., 1940, 48(3), 516–541 http://dx.doi.org/10.1090/S0002-9947-1940-0004094-3[Crossref]
  • [9] Selivanov Yu.V., The values assumed by the global dimension in certain classes of Banach algebras, Moscow Univ. Math. Bull., 1975, 30(1), 30–34
  • [10] Selivanov Yu.V., Homological dimensions of tensor products of Banach algebras, In: Banach Algebras’ 97, Blaubeuren, July 20–August 3, 1997, Walter de Gruyter, Berlin, 1998, 441–459
  • [11] Tabaldyev S.B., On strict homological dimensions of algebras of continuous functions, Math. Notes, 2006, 80(5–6), 715–725 http://dx.doi.org/10.1007/s11006-006-0192-6[Crossref]
  • [12] Varopoulos N.Th., Some remarks on Q-algebras, Ann. Inst. Fourier (Grenoble), 1972, 22(4), 1–11 http://dx.doi.org/10.5802/aif.432[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0350-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.